# SDR R61A201305140463

- Difficulty date: May 14, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 13,930 hours, 11,149 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99040600D
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE PHOTO LUMINESCENT STRIP IS FRONT OF AIRCRAFT IS LOOSE.  MAINTENANCE RE-SECURED PHOTO LUMINESCENT STRIP PER EMB AMM AND OPS CHECKED GOOD.
